On The Nullity of Generalized Rooted T-Tuple With B-Bridge Coalescence Graphs

  • Nechirvan B. Ibrahim University of Duhok
Keywords: Nullity, t-tuple coalescence graph, b-bridge coalescence graph, b-path coalescence graph

Abstract

In this paper, we determine the nullity of generalized rooted t-tuple coalescence graphs and the nullity of generalized rooted t-tuple with b-bridge coalescence graphs. Finally, the nullity of generalized rooted t-tuple with b-path coalescence graph and (b-bridge)-tuple coalescence graph and nullity of (b-path)-tuple coalescence graph is obtained for some special types of graphs.

Author Biography

Nechirvan B. Ibrahim, University of Duhok

Dept. of Mathematics, College of Science University of Duhok, Kurdistan Region-Iraq.

References

Dragos, M. C., Michael, D. and Horst, S., Spectra of Graphs-Theory and Application, (1979). (n.d.).

Gong, S. and Xu, G. (2012). On the nullity of a graph with cut-points, Linear Algebra and Its Applications, 436(1), pp. 135–142.

Sharaf, K. R., & Ali, D. A. (2014). Nullity of t-Tupple Graphs, International Journal of Mathematical, Computational, Statistical, Natural and Physical Engineering Vol. 8, No. 2, pp. 314–324.

Ibrahim, N.B. (2013), On the Nullity of Some Sequential Element Identified, Element Introduced Graphs, M.Sc. Thesis. University of Zakho, Iraq.
Published
2016-06-30
How to Cite
Ibrahim, N. (2016). On The Nullity of Generalized Rooted T-Tuple With B-Bridge Coalescence Graphs. Science Journal of University of Zakho, 4(1), 121 - 132. Retrieved from https://sjuoz.uoz.edu.krd/index.php/sjuoz/article/view/313
Section
Science Journal of University of Zakho